Jurnal Ilmiah Matematika

Journal TitleJurnal Ilmiah Matematika 
ISSNPrint: 2087-8796 || E-ISSN: 2774-3241 
DOI PrefixPrefix 10.26555 by
Editor in ChiefDr. Sugiyarto
PublisherUniversitas Ahmad Dahlan
Frequency2 issues per year
Citation AnalysisGoogle Scholar || Garuda

Jurnal Ilmiah Matematika is a peer-reviewed open-access journal that publishes research articles in mathematics. Every submitted manuscript will be reviewed by at least two peer-reviewers using the double-blind review method.

This journal is published biannually

For the author interested in submitting the manuscript, kindly ­register yourself. The author guidelines can be viewed here, and the manuscript template can be downloaded here

Already have a Username/Password for Jurnal Ilmiah Matematika go to the login


Journal Homepage Image

Announcements

 

Call For Paper

 
  

Jurnal Ilmiah Matemateika is a peer-reviewed open-access journal. by Universitas Ahmad Dahlan. Before submission please make sure that your paper is prepared using the journal paper template Jurnal Ilmiah Matematika.

The forthcoming publication schedule that are still open for submission is 2021.

FREE OF CHARGE.

 
Posted: 2021-01-28
 
More Announcements...

Vol 7, No 2 (2020)

Table of Contents

Articles

Peramalan Data Runtun Waktu Menggunakan Metode Wavelet-VAR PDF
Siti Nur Azizah, Julan Hernadi 55-64
Implementasi Fuzzy Neural Network untuk Peramalan Penjualan Sepeda Motor PDF
Diska Yulia Maisarah, Sugiyarto Sugiyarto 65-72
Pelabelan Graf dalam Rencana Tata Ruang Rumah Sakit Islam Klaten PDF
Nissa Oktavia Sabrina, Aris Thobirin 73-80
Forecasting Tourist Visit Using the Vector Autoregressive Exogenous Method (VARX) PDF
Erni Muschilati, Nursyiva Irsalinda 81-87
Aplikasi Teori Graf dalam Menentukan Jalur Tercepat Mitigasi Gunung Merapi Zona 1 PDF
Ningrum Citra, Wijayanti Eka 88-95